Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 347, Number 6

All articles in this issue are freely accessible.

The structure of Mackey functors
Jacques Thévenaz and Peter Webb.
Trans. Amer. Math. Soc. 347 (1995), 1865-1961
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1261590
Complete quotient Boolean algebras
Akihiro Kanamori and Saharon Shelah.
Trans. Amer. Math. Soc. 347 (1995), 1963-1979
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1282888
The spectrum of the Hodge Laplacian for a degenerating family of hyperbolic three manifolds
Jozef Dodziuk and Jeffrey McGowan.
Trans. Amer. Math. Soc. 347 (1995), 1981-1995
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1308007
The direct decompositions of a group $G$ with $G/G’$ finitely generated
Francis Oger.
Trans. Amer. Math. Soc. 347 (1995), 1997-2010
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1282895
Interpretation of Lavrentiev phenomenon by relaxation: the higher order case
Marino Belloni.
Trans. Amer. Math. Soc. 347 (1995), 2011-2023
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1290714
Smooth sets for a Borel equivalence relation
Carlos E. Uzcátegui A..
Trans. Amer. Math. Soc. 347 (1995), 2025-2039
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1303127
Singular Jacobi forms
Jae-Hyun Yang.
Trans. Amer. Math. Soc. 347 (1995), 2041-2049
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1290733
Generalized $(t,s)$-sequences, Kronecker-type sequences, and Diophantine approximations of formal Laurent series
Gerhard Larcher and Harald Niederreiter.
Trans. Amer. Math. Soc. 347 (1995), 2051-2073
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1290724
$L^{p}$ theory of differential forms on manifolds
Chad Scott.
Trans. Amer. Math. Soc. 347 (1995), 2075-2096
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1297538
The connection matrix in Morse-Smale flows. II
James F. Reineck.
Trans. Amer. Math. Soc. 347 (1995), 2097-2110
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1290731
A constructive proof of the Poincaré-Birkhoff theorem
Yong Li and Zheng Hua Lin.
Trans. Amer. Math. Soc. 347 (1995), 2111-2126
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1290734
Geometry of strictly convex domains and an application to the uniform estimate of the $\overline∂$-problem
Ten Ging Chen.
Trans. Amer. Math. Soc. 347 (1995), 2127-2137
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1308003
The regionally proximal relation
Joseph Auslander, David B. Ellis and Robert Ellis.
Trans. Amer. Math. Soc. 347 (1995), 2139-2146
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1285970
Algebraic field theory on curved manifolds
Martin Olesen.
Trans. Amer. Math. Soc. 347 (1995), 2147-2160
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1189546
Some inequalities of algebraic polynomials with nonnegative coefficients
Weiyu Chen.
Trans. Amer. Math. Soc. 347 (1995), 2161-2167
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1273483
Bounded point evaluation in $C^{n}$
R. M. Range and M. I. Stessin.
Trans. Amer. Math. Soc. 347 (1995), 2169-2177
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1254851
Dualité dans le groupe de Grothendieck de la catégorie des représentations lisses de longueur finie d’un groupe réductif $p$-adique
Anne-Marie Aubert.
Trans. Amer. Math. Soc. 347 (1995), 2179-2189
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1285969
Simultaneous triangularizability, near commutativity and Rota’s theorem
A. A. Jafarian, H. Radjavi, P. Rosenthal and A. R. Sourour.
Trans. Amer. Math. Soc. 347 (1995), 2191-2199
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1257112
On the Littlewood-Paley-Stein $g$-function
Stefano Meda.
Trans. Amer. Math. Soc. 347 (1995), 2201-2212
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1264824
An access theorem for analytic functions
Marvin Ortel.
Trans. Amer. Math. Soc. 347 (1995), 2213-2223
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1273513
A covering cocycle which does not grow linearly
Kathleen M. Madden.
Trans. Amer. Math. Soc. 347 (1995), 2225-2234
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1277127
Distinct degree factorizations for polynomials over a finite field
Arnold Knopfmacher and Richard Warlimont.
Trans. Amer. Math. Soc. 347 (1995), 2235-2243
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1277121
Conditions on the logarithmic derivative of a function implying boundedness
T. H. MacGregor and F. Rønning.
Trans. Amer. Math. Soc. 347 (1995), 2245-2254
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1277126
Existence of extremal metrics on compact almost homogeneous Kähler manifolds with two ends
Daniel Guan.
Trans. Amer. Math. Soc. 347 (1995), 2255-2262
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1285992
The Connes spectrum of group actions and group gradings for certain quotient rings
James Osterburg and Xue Yao.
Trans. Amer. Math. Soc. 347 (1995), 2263-2275
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1273514
American Mathematical Society